# SDR DALA13034100951

- Difficulty date: July 3, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE CAM BASE WAS WORN OUT OF ALLOWABLE LIMITS.  THE CAM BASE WAS REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.  THE RII WAS SATISFACTORY.
